Change search
ReferencesLink to record
Permanent link

Direct link
Matrix elements for the quantum cat map: fluctuations in short windows
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-4734-5092
2007 (English)In: Nonlinearity, ISSN 0951-7715, E-ISSN 1361-6544, Vol. 20, no 10, 2289-2304 p.Article in journal (Refereed) Published
Abstract [en]

We study fluctuations of the matrix coefficients for the quantized cat map. We consider the sum of matrix coefficients corresponding to eigenstates whose eigenphases lie in a randomly chosen window, assuming that the length of the window shrinks with Planck's constant. We show that if the length of the window is smaller than the square root of Planck's constant, but larger than the separation between distinct eigenphases, then the variance of this sum is proportional to the length of the window, with a proportionality constant which coincides with the variance of the individual matrix elements corresponding to Hecke eigenfunctions.

Place, publisher, year, edition, pages
2007. Vol. 20, no 10, 2289-2304 p.
Keyword [en]
chaotic systems, anosov maps, linear-maps, ergodicity, eigenfunctions, quantization
URN: urn:nbn:se:kth:diva-16976DOI: 10.1088/0951-7715/20/10/001ISI: 000249736200002ScopusID: 2-s2.0-34548277568OAI: diva2:335019
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Kurlberg, Pär
By organisation
Mathematics (Div.)
In the same journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link